Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, My girlfriend has been on birth control since august 6th 2007. We had unprotected anal sex 3 days ago. I felt like i was going to orgasm so i pulled out and about 5 seconds after i pulled out a little seamen was ejaculated. To take precauctions we had her lay on her back for about an hour after whiping her clean. She usually gets her period from the 28th - 1st. She is taking YAZ and there are 4 inactive pills. She beings the inactive pills on the 30th. I was wondering if you could only get your period during the inactive pills.
She is not stressed or worried at all, and that is helping me a lot. I just need someone who is more experienced with birth control and how it affects a womans body.

Thank you

Loading...

The inactive pills are when she is supposed to get her period. Even though the pill does regulate your period its not 100% and can still be late or irregular until her body gets used to the pills. For the first month of birth control your supposed to use an alternate form of contraceptive such as diaphragm condom vaginal foam etc etc. I wouldnt worry at all though. Its really hard to get pregnant without actually ejaculating or precumming in the vagina. And even then ive read its only a 20% chance of getting pregnant in any given cycle
Reply

Loading...

Thank you very much for all of that information, you have helped me insanely. Thank you so so much =D
Reply

Loading...